Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 1, Pages 75-79
http://dx.doi.org/10.1155/S0161171299220753

Convex and starlike criteria

Department of Mathematics, University of Charleston, Charleston 29424, SC, USA

Received 30 April 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Herb Silverman, “Convex and starlike criteria,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 1, pp. 75-79, 1999. https://doi.org/10.1155/S0161171299220753.